# SDR ASAA2021020534054

- Difficulty date: February 5, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 37,739 hours, 10,911 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: Lt Windshield
- Part time: 22,971 hours, 6,460 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW (CAPT #1) OVERHEAT LIGHT ILLUMINATED AND WILL NOT EXTINGUISH. GROUNDED - YES. PRIMARY AND SPARE SENSORS READ OPEN FROM WINDOW HEAT CONTROLLER CONNECTOR. REMOVED AND REPLACED L1 WINDOW REF B737-800 AMM TASK 56-11-11-000-801 AND TASK 56-11-11-400-821. LEAK & OPS TEST GOOD.
